정신약물에 의한 피부 부작용
Cutaneous Adverse Reaction of Psychotropic Agents
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Psychotropic drugs are one of the most widely prescribed drugs. Adverse skin reactions are associated with psychotic drugs. These drug side effects occur in about 2% to 5% of patients. Mostly, the prognosis is good. However, some may be life-threatening. Life-threatening side effects are mainly related to mood stabilizers, antidepressants, and antipsychotic drugs. Once these side effects occur, the drug should be discontinued and treated for cutaneous and related symptoms. However, it would be better if prevention could be done before these side effects develop. Interestingly, mild adverse events occur within a few days, and severe adverse events develop after 1-3 weeks. Regardless of its severity, skin adverse effects can cause secondary issues that increase the cost of treatment and lower the patient's adherence to medications, so clinician should be able to recognize and respond quickly to this problem.
Abstract
Psychotropic drugs are one of the most widely prescribed drugs. Adverse skin reactions are associated with psychotic drugs. These drug side effects occur in about 2% to 5% of patients. Mostly, the prognosis is good. However, some may be life-threatening. Life-threatening side effects are mainly related to mood stabilizers, antidepressants, and antipsychotic drugs. Once these side effects occur, the drug should be discontinued and treated for cutaneous and related symptoms. However, it would be better if prevention could be done before these side effects develop. Interestingly, mild adverse events occur within a few days, and severe adverse events develop after 1-3 weeks. Regardless of its severity, skin adverse effects can cause secondary issues that increase the cost of treatment and lower the patient's adherence to medications, so clinician should be able to recognize and respond quickly to this problem.
참고문헌 (54)
- Bliss SA, "Psychiatric medications: adverse cutaneous drug reactions", Clin Dermatol, 31, pp.101~109 (2013)
- Valeyrie-Allanore L, "Drug-induced skin, nail and hair disorders", Drug Saf, 30, pp.1011~1030 (2007)
- Kimyai-Asadi A, "Critical overview:adverse cutaneous reactions to psychotropic medications", J Clin Psychiatry, 60, pp.714~725 (1999)
- Borroni RG, "Pharmacogenetic markers of severe cutaneous adverse drug reactions", G Ital Dermatol Venereol, 149, pp.219~226 (2014)
- Rzany B, "Epidemiology of erythema exsudativum multiforme majus, Stevens-Johnson syndrome, and toxic epidermal necrolysis in Germany(1990-1992):structure and results of a population-based registry", J Clin Epidemiol, 49, pp.769~773 (1996)
- Bastuji-Garin S, "SCORTEN: a severity-ofillness score for toxic epidermal necrolysis", J Invest Dermatol, 115, pp.149~153 (2000)
- Carneiro SC, "Drug eruptions in the elderly", Clin Dermatol, 29, pp.43~48 (2011)
- Svensson CK, "Cutaneous drug reactions", Pharmacol Rev, 53, pp.357~379 (2001)
- Mitkov MV, "Dermatologic side effects of psychotropic medications", Psychosomatics, 55, pp.1~20 (2014)
- Srebrnik A, "Adverse cutaneous reactions to psychotropic drugs", Acta Derm Venereol Suppl (Stockh), 158, pp.1~12 (1991)
- Thami GP, "Delayed reactivation of haloperidol induced photosensitive dermatitis by methotrexate", Postgrad Med J, 78, pp.116~117 (2002)
- Lee AY, "A case of leukocytoclastic vasculitis associated with haloperidol", Clin Exp Dermatol, 24, pp.430~ (1999)
- AlMadhyan AB, "Angioedema associated with haloperidol", Int J Health Sci(Qassim), 9, pp.76~78 (2015)
- Kubota T, "Alopecia areata associated with haloperidol", Jpn J Psychiatry Neurol, 48, pp.579~581 (1994)
- Bhattacharya A, "Alopecia areata associated with haloperidol decanoate long-acting injection", Aust N Z J Psychiatry, 46, pp.69~ (2012)
- Monteagudo-Paz A, "Pulpitis as clinical presentation of photoallergic contact dermatitis due to chlorpromazine", Allergy, 66, pp.1503~1504 (2011)
- Greiner AC, "Skin Pigmentation and Corneal and Lens Opacities with Prolonged Chlorpromazine Therapy", Can Med Assoc J, 90, pp.663~665 (1964)
- Niczyporuk W, "Preliminary study on the effect of the selected calmodulin antagonists on the skin", Rocz Akad Med Bialymst, 41, pp.515~524 (1996)
- Burrows NP, "Pustular eruptions after chlorpromazine", BMJ, 309, pp.97~ (1994)
- Solfanelli A, "Skin rash occurring with olanzapine pamoate, but not with oral olanzapine, in a male with juvenile idiopathic arthritis", J Child Adolesc Psychopharmacol, 23, pp.232~234 (2013)
- Adams BB, "Pustular eruption induced by olanzapine, a novel antipsychotic agent", J Am Acad Dermatol, 41, pp.851~853 (1999)
- Jhirwal OP, "Skin hyperpigmentation induced by olanzapine, a novel antipsychotic agent", Int J Dermatol, 43, pp.778~779 (2004)
- Singh LK, "Olanzapine-Induced Reversible Pellagroid Skin Lesion", Curr Drug Saf, 10, pp.251~253 (2015)
- Molina-Ruiz AM, "Olanzapine-induced eccrine squamous syringometaplasia", Am J Dermatopathol, 34, pp.434~437 (2012)
- Gregoriou S, "Photo-onycholysis caused by olanzapine and aripiprazole", J Clin Psychopharmacol, 28, pp.219~220 (2008)
- Raz A, "A case report of olanzapine-induced hypersensitivity syndrome", Am J Med Sci, 321, pp.156~158 (2001)
- Parker C, "Aripiprazole induced severe and extensive skin reaction: A case report", Ther Adv Psychopharmacol, 2, pp.195~198 (2012)
- Shen YC, "Concomitant use of lamotrigine and aripiprazole increases risk of Stevens-Johnson syndrome?", Int Clin Psychopharmacol, 22, pp.247~248 (2007)
- Fong SY, "Clozapineinduced toxic hepatitis with skin rash", J Psychopharmacol, 19, pp.107~ (2005)
- Lai YW, "Pityriasis rosealike eruption associated with clozapine: a case report", Gen Hosp Psychiatry, 34, pp.703~ (2012)
- Bhatti MA, "Clozapine-induced pericarditis, pericardial tamponade, polyserositis, and rash", J Clin Psychiatry, 66, pp.1490~1491 (2005)
- Hauben M, "Comment: papular rash and bilateral pleural effusion associated with clozapine", Ann Pharmacother, 33, pp.1374~ (1999)
- Stanislav SW, "Papular rash and bilateral pleural effusion associated with clozapine", Ann Pharmacother, 33, pp.1008~1009 (1999)
- Mishra B, "Risperidone-induced recurrent giant urticaria", Br J Clin Pharmacol, 64, pp.558~559 (2007)
- Burke GV, "Self-limited erythema multiforme with risperidone", Gen Hosp Psychiatry, 31, pp.295~296 (2009)
- Desarkar P, "Risperidone-induced erythema multiforme minor", Br J Clin Pharmacol, 62, pp.504~505 (2006)
- Lange-Asschenfeldt C, "Cutaneous adverse reactions to psychotropic drugs: data from a multicenter surveillance program", J Clin Psychiatry, 70, pp.1258~1265 (2009)
- Jafferany M, "Lithium and skin: dermatologic manifestations of lithium therapy", Int J Dermatol, 47, pp.1101~1111 (2008)
- Chan HH, "A control study of the cutaneous side effects of chronic lithium therapy", J Affect Disord, 57, pp.107~113 (2000)
- O’Brien M, "The mechanism of lithium and betablocking agents in inducing and exacerbating psoriasis", J Drugs Dermatol, 5, pp.426~432 (2006)
- McCreadie RG, "The impact of lithium in South-west Scotland. I. Demographic and clinical findings", Br J Psychiatry, 146, pp.70~74 (1985)
- Kuhnley EJ, "Exfoliative dermatitis during lithium treatment", Am J Psychiatry, 136, pp.1340~1341 (1979)
- Gau SS, "The association between carbamazepine and valproate and adverse cutaneous drug reactions in patients with bipolar disorder: a nested matched case-control study", J Clin Psychopharmacol, 28, pp.509~517 (2008)
- Yang CY, "Severe cutaneous adverse reactions to antiepileptic drugs in Asians", Neurology, 77, pp.2025~2033 (2011)
- Culy CR, "Lamotrigine. A review of its use in childhood epilepsy", Paediatr Drugs, 2, pp.299~330 (2000)
- Guberman AH, "Lamotrigine-associated rash: risk", benefit considerations in adults and children, 1999, pp.40, 985~991
- Schaub N, "Severe hypersensitivity syndrome to lamotrigine confirmed by lymphocyte stimulation in vitro", Allergy, 55, pp.191~193 (2000)
- Warnock JK, "Adverse cutaneous reactions to antipsychotics", Am J Clin Dermatol, 3, pp.629~636 (2002)
- Preskorn SH, "Comparison of the tolerability of bupropion, fluoxetine, imipramine, nefazodone, paroxetine, sertraline, and venlafaxine", J Clin Psychiatry, 56(Suppl 6), pp.12~21 (1995)
- Hedenmalm K, "Alopecia associated with treatment with selective serotonin reuptake inhibitors(SSRIs)", Pharmacoepidemiol Drug Saf, 15, pp.719~725 (2006)
- Beasley CM Jr, "Adverse events and treatment discontinuations in clinical trials of fluoxetine in major depressive disorder: an updated meta-analysis", Clin Ther, 22, pp.1319~1330 (2000)
- Edwards JG, "Adverse effects of antianxiety drugs", Drugs, 22, pp.495~514 (1981)
- Loncar C, "Toxic epidermal necrolysis caused by flurazepam?", Psychiatr Danub, 17, pp.236~239 (2005)
- Nigen S, "Drug eruptions: approaching the diagnosis of drug-induced skin diseases", J Drugs Dermatol, 2, pp.278~299 (2003)
